# SDR DXTR2019073001

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: General aviation
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 2,337 hours, 1,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE CROSS FLOW VALVE IS CHAFFING ON FUSELAGE LOWER SKIN. BLENDED OUT DAMAGE TO PREPARE FOR NDT. NO CRACKS NOTED. COMPLETED STANDARD REPAIR SR-680A-ATA53-22175.
